# SDR SCNA2012051312004

- Difficulty date: May 13, 2012
- Submitted: May 13, 2012
- Operation: Air carrier
- Aircraft: N806SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Aircraft time: 47,480 hours, 17,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COOR SILL PANEL CORRODED IN SEVERAL LOCATIONS.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW B737-800 SRM 53-00-01.  REMOVED DAMAGED WEB, LOCATED AND DRILLED NEW PART AND INSTALLED IAW B737-800 SRM 51-40-02.
